Alert archive / New York / Coastal Flood Statements in 2015
Coastal Flood Statement 4, NWS New York, NY
NWS New York, NY issued this coastal flood statement at Jul 14, 2015, 4:11 PM EDT for 6 counties in New York; Greater Bridgeport Planning Region, Connecticut. It took effect at Jul 14, 2015, 6:00 PM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jul 14, 2015, 4:11 PM EDT (20:11 UTC)
- In effect from
- Jul 14, 2015, 6:00 PM EDT
- Expired
- Jul 15, 2015, 12:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS New York, NY
Counties Greater Bridgeport Planning Region, CT, Bronx County, NY, Kings County, NY, Nassau County, NY, Queens County, NY, Richmond County, NY, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 77 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.2 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 94 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 896 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
918 WHUS41 KOKX 142011 CFWOKX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE UPTON NY 411 PM EDT TUE JUL 14 2015 ...LOCALIZED MINOR COASTAL FLOODING EXPECTED THIS EVENING... NYZ074-075-178-179-150100- /O.NEW.KOKX.CF.S.0004.150714T2200Z-150715T0100Z/ RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-SOUTHERN QUEENS- SOUTHERN NASSAU- 411 PM EDT TUE JUL 14 2015 ...LOCALIZED MINOR COASTAL FLOODING EXPECTED DURING HIGH TIDE THIS EVENING... * LOCATIONS...OCEAN SHORELINES OF WESTERN LONG ISLAND AND THE SOUTH SHORE BAYS. * TIDAL DEPARTURES...UP TO AROUND 1 FT ABOVE ASTRONOMICAL. * TIMING...DURING HIGH TIDE CYCLES THIS EVENING. * IMPACTS...LOCALIZED MINOR COASTAL FLOODING OF MOST VULNERABLE AREAS ALONG THE SHORELINE. $$ CTZ009-NYZ071-073-176-177-150400- /O.NEW.KOKX.CF.S.0004.150715T0100Z-150715T0400Z/ SOUTHERN FAIRFIELD-SOUTHERN WESTCHESTER-BRONX-NORTHERN QUEENS- NORTHERN NASSAU- 411 PM EDT TUE JUL 14 2015 ...LOCALIZED MINOR COASTAL FLOODING EXPECTED DURING HIGH TIDE LATE THIS EVENING... * LOCATIONS...SHORELINES OF WESTERN LONG ISLAND SOUND. * TIDAL DEPARTURES...UP TO AROUND 1 FT ABOVE ASTR0NOMICAL. * TIMING...DURING HIGH TIDE CYCLES LATE THIS EVENING. * IMPACTS...LOCALIZED MINOR COASTAL FLOODING OF MOST VULNERABLE AREAS ALONG THE SHORELINE. $$
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this coastal flood statement went out at Jul 14, 3:59 PM EDT, 12 minutes earlier.
Area forecast discussion, Jul 14, 3:59 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW YORK NY 359 PM EDT TUE JUL 14 2015 .SYNOPSIS... A WARM FRONT SLOWLY DRIFTS NORTH WITHIN THE AREA TONIGHT. EVENTUALLY ANOTHER LOW WILL BE APPROACHING LATE TONIGHT AND THIS MOVES ACROSS WEDNESDAY. THIS LOW MOVES SOUTHEAST OF LONG ISLAND WEDNESDAY NIGHT AS A CANADIAN HIGH BUILDS IN FROM THE NORTHWEST. THIS HIGH CONTINUES TO GRADUALLY BUILD CLOSER TO THE LOCAL REGION THROUGH FRIDAY. A WARM FRONT WILL MOVE TOWARD THE AREA FRIDAY NIGHT INTO SATURDAY MORNING AND REMAIN NEAR THE AREA THROUGH SATURDAY NIGHT. THE WARM FRONT LIFTS WELL NORTH OF THE AREA SUNDAY NIGHT INTO MONDAY. A COLD FRONT SLOWLY APPROACHES THE AREA FOR THE BEGINNING OF THE NEW WORK WEEK. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... THERE WILL BE A FEW ROUNDS OF SHOWERS AND THUNDERSTORMS. ONGOING SHOWERS AND THUNDERSTORMS NEAR THE WARM FRONTAL BOUNDARY ARE ASSOCIATED WITH A SHORTWAVE AND ITS PVA. THIS SHORTWAVE EXITS EAST EARLY THIS EVENING...LEADING TO A LULL IN CONVECTION. HOWEVER...THE WARM AND MOIST AIR ADVECTION WILL CONTINUE AS A SUBTROPICAL UPPER LEVEL JET INCREASES. LONG ISLAND IS RIGHT NEAR THE LEFT FRONT QUAD OF THIS JET. LAYER PRECIPITABLE WATERS ARE ALSO INCREASING TO NEAR 2 INCHES. SO AFTER THE LULL EARLY ON THIS EVENING...ANOTHER ROUND OF CONVECTION IS EXPECTED WITH THE PVA MOVING IN FROM THE NEXT SHORTWAVE AND THEN THE ENHANCED LIFT FROM THE UPPER LEVEL JET WILL GET MORE REALIZED. AT THE SURFACE...ANOTHER LOW PRESSURE AREA...THE MAIN PARENT LOW WILL BE APPROACHING LATE TONIGHT. THEREFORE...SHOWERS AND THUNDERSTORMS WILL BECOME MORE LIKELY BY LATE EVENING AND OVERNIGHT. SHOWALTER INDICES BY MODELS ARE IN THE 0 TO -3 DEGREE RANGE...SIGNALS OF MODERATE ELEVATED INSTABILITY. CHOSE THE WARMER NAM12/MAV GUIDANCE FOR LOWS. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/... WEDNESDAY...A VERY ACTIVE DAY IN TERMS OF CONVECTION ESPECIALLY EARLY ON. MORE ELEVATED INSTABILITY EXISTS EARLY WITH THE WARM AND MOIST AIR ADVECTION WITH THE NOSE OF THE LOW LEVEL JET WITHIN THE REGION. THE LOW LEVEL JET EXITS BY THE AFTERNOON AND THEN WITH A LIGHT NE FLOW AT THE SURFACE...THERE WILL BE SOME LINGERING SHOWERS AND THUNDERSTORMS...BUT WOULD EXPECT THE THUNDERSTORMS TO BE WIDELY SCATTERED AT THAT POINT. LAYER PRECIPITABLE WATERS WILL BE LOWERING FROM NW TO SE LATER BY WEDNESDAY EVENING. SHOWERS WILL TAPER OFF FROM NW TO SE WEDNESDAY NIGHT. FOR HIGHS WEDNESDAY...CHOSE RELATIVELY COOLER MET/ECS GUIDANCE AND LOWS WEDNESDAY NIGHT...CHOSE THIS BLEND AGAIN. FOR THURSDAY THROUGH FRIDAY...A MORE QUIET AND TRANQUIL WEATHER PATTERN IS CONVEYED BY THE MORE ZONAL FLOW GETTING ESTABLISHED IN THE MID LEVELS WITH OVERALL...RIDGING IN MID TO UPPER LEVELS. AT THE SURFACE...HIGH PRESSURE WILL GRADUALLY BUILD IN FROM THE GREAT LAKES AND SOUTHEAST CANADA. DEWPOINTS WILL TREND LOWER...MAINLY IN THE 50S...SO A MUCH LESS HUMID AIRMASS WILL BE ENTERING THE AREA. FOR TEMPERATURES...USED MOSTLY ECE GUIDANCE WITH SOME BLENDING OF GMOS FOR THURSDAY NIGHT AND FRIDAY. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... ZONAL FLOW ALOFT FRIDAY NIGHT WILL BE REPLACED BY A WEAK SHORTWAVE THAT WILL MOVE ACROSS THE NORTHEAST FRIDAY NIGHT INTO SATURDAY NIGHT. THEREAFTER...AN UPPER LEVEL LONGWAVE TROUGH WILL APPROACH FROM THE MID-WEST AND GREAT LAKES REGION INTO THE BEGINNING OF THE NEW WORK WEEK. THERE IS UNCERTAINTY WITH THE AMPLITUDE OF THIS TROUGH AS THE 12Z ECMWF IS MUCH MORE AMPLIFIED THAN THE 12Z GFS. THIS WILL FEED INTO THE UNCERTAINTY WITH THE SURFACE FEATURES THROUGH THIS TIME PERIOD. AT THE SURFACE...A WARM FRONT WILL LIFT TOWARD THE REGION FRIDAY NIGHT...AND REMAIN NEAR THE AREA SUNDAY MORNING. THE WARM FRONT WILL THEN LIFT WELL NORTH OF THE AREA SUNDAY INTO SUNDAY NIGHT. THEREAFTER...THE ASSOCIATED COLD FRONT WILL APPROACH INTO THE BEGINNING OF THE NEW WORK WEEK. THE MORE AMPLIFIED UPPER LEVEL TROUGH IN THE 12Z ECMWF MOVES THE COLD FRONT FASTER THAN THE LESS AMPLIFIED 12Z GFS. GIVEN THE LARGE UNCERTAINTY...WILL SIDE HEAVILY ON WPC IN THIS TIME FRAME. SEASONABLE...BUT WARMING TEMPERATURES THROUGH THE PERIOD AS THE WARM FRONT INTRODUCES A WARM AND HUMID AIRMASS...WITH THE AREA ALSO BEING WARM SECTORED FOR SUNDAY AND MONDAY. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... A WARM FRONT OVER THE MID-ATLANTIC WILL LIFT NORTH THROUGH THE TERMINALS THE REMAINDER OF THIS AFTERNOON. LOW PRESSURE AND ASSOCIATED FRONTAL SYSTEM OVER THE GREAT LAKES DROPS SOUTHEAST OVERNIGHT. SHRA AND ISOLATED TS WILL CONTINUE TO IMPACT MAINLY THE WESTERN TERMINALS THROUGH AT LEAST 22Z. END TIMING OF ACTIVITY TONIGHT IS STILL UNCERTAIN AS ADDITIONAL AREAS OF +SHRA/TS ARE LIKELY TO REDEVELOP. THERE IS A GOOD CHANCE OF A BREAK IN ACTIVITY LATE EVENING UNTIL AFTER MIDNIGHT BEFORE ADDITIONAL SHRA/TSRA REDEVELOP WEDNESDAY MORNING. MVFR OR EVEN IFR CONDS LIKELY TO DEVELOP ACROSS SOME OF THE COASTAL TERMINALS. LOW CONFIDENCE IN TIMING AND PLACEMENT OF SHRA/TSRA THIS EVENING. HIGH CONFIDENCE IN WIND FORECAST. ...NY METRO ENHANCED AVIATION WEATHER SUPPORT... DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE) KJFK FCSTER COMMENTS: AMDS LIKELY FOR TIMING OF CONVECTION. KLGA FCSTER COMMENTS: AMDS LIKELY FOR TIMING OF CONVECTION. KEWR FCSTER COMMENTS: AMDS LIKELY FOR TIMING OF CONVECTION. KTEB FCSTER COMMENTS: AMDS LIKELY FOR TIMING OF CONVECTION. KHPN FCSTER COMMENTS: AMDS LIKELY FOR TIMING OF CONVECTION. KISP FCSTER COMMENTS: AMDS LIKELY FOR TIMING OF CONVECTION. .OUTLOOK FOR 18Z WED THROUGH SAT... .18Z WEDNESDAY-WEDNESDAY NIGHT...MVFR OR LOWER POSSIBLE IN SCT SHRA/TSRA. .THURSDAY-FRIDAY...VFR. .SATURDAY...MVFR OR LOWER POSSIBLE IN SCT SHRA/TSRA. && .MARINE... SUB SCA CONDITIONS ARE EXPECTED TO CONTINUE ACROSS ALL WATERS WITH A RELATIVELY WEAK PRESSURE GRADIENT IN PLACE THROUGH TONIGHT. A SE SWELL BUILDING WEDNESDAY WILL EVENTUALLY LEAD TO HIGHER SEAS IN ADDITION TO THE CONTINUED SOUTHERLY FETCH FOR WEDNESDAY AFTERNOON...FROM EAST TO WEST. WESTERN OCEAN WILL NOT GET TO SCA RANGE UNTIL WEDNESDAY EVENING. OVERALL...PRESSURE GRADIENT INCREASE BEHIND THE LOW WEDNESDAY NIGHT AND NORTHERLY WINDS WILL INCREASE TO 15-23 KT WITH GUSTS A FEW KTS HIGHER. SCA MORE PROBABLE FOR BOTH WINDS AND SEAS WEDNESDAY NIGHT ACROSS ALL OCEAN. THESE SCA OCEAN CONDITIONS MAY POTENTIALLY CONTINUE INTO THURSDAY AND THURSDAY EVENING BUT WITH SOME UNCERTAINTY...DID NOT WANT TO EXTEND SCA YET. THE SEAS WILL BE MAIN DETERMINANT HERE. SUB SCA CONDITIONS EXPECTED LATE THURSDAY NIGHT AND FRIDAY WITH A WEAK PRESSURE GRADIENT WITH HIGH PRESSURE TAKING CONTROL. NON OCEAN WATERS EXPECTED TO STAY MOSTLY BELOW SCA THROUGH FRIDAY. WINDS AND WAVES SHOULD REMAIN BELOW SCA CRITERIA FROM FRIDAY NIGHT THROUGH THE END OF THE LONG TERM. && .HYDROLOGY... A BASIN AVERAGE OF AROUND AN INCH OF RAINFALL THROUGH WEDNESDAY NIGHT. DUE TO THE CONVECTIVE NATURE AND RELATIVELY SLOW FORWARD MOTION OF SHOWERS DURING THIS PERIOD...FAIRLY LARGE DEVIATIONS FROM THIS AVERAGE WILL PROBABLY OCCUR. PINPOINTING LOCATIONS THAT WILL RECEIVE THE GREATEST AMOUNTS...AND HOW MUCH ABOVE THE BASIN AVERAGE THOSE LOCATIONS WOULD RECEIVE IS DIFFICULT WITH THIS SETUP. WHAT IS SOMEWHAT MORE CERTAIN IS THAT THE BETTER CHANCES OF WIDESPREAD RAINFALL ACROSS THE TRI STATE AREA OCCUR LATE TONIGHT AND WEDNESDAY. THERE WILL PROBABLY BE A FEW AREAS OF MINOR URBAN/SMALL STREAM/POOR DRAINAGE FLOODING...BUT CONFIDENCE IN A WIDESPREAD FLASH FLOODING SCENARIO IS TOO LOW TO GO WITH ANY WATCH AT THIS TIME. WITH THAT SAID...LOCALIZED FLASH FLOODING WILL BE POSSIBLE AT ANY TIME TODAY THROUGH WEDNESDAY AFTERNOON. NO HYDROLOGIC PROBLEMS EXPECTED WEDNESDAY NIGHT THROUGH THE END OF THE WEEK. SCATTERED SHOWERS AND THUNDERSTORMS ARE IN THE FORECAST FOR THE WEEKEND AND EARLY NEXT WEEK. A WIDESPREAD RAINFALL IS NOT EXPECTED. ANY SLOW MOVING SHOWER OR THUNDERSTORM COULD PRODUCE HEAVY RAIN WITH ISOLATED FLOODING. && .TIDES/COASTAL FLOODING... SOME TIDAL LOCATIONS ALONG WESTERN LONG ISLAND SOUND AND WESTERN OCEAN LOCATIONS AS WELL AS SOUTH SHORE BAYS WILL PROBABLY TOUCH MINOR BENCHMARKS WITH THE CONTINUED SOUTHEAST FETCH DURING HIGH TIDES TONIGHT. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. NJ...NONE. MARINE...NONE. && SYNOPSIS...JM/JP NEAR TERM...JM SHORT TERM...JM LONG TERM...JP AVIATION...IRD MARINE...JM/JP HYDROLOGY...JM/JP TIDES/COASTAL FLOODING...JM
Hazardous weather outlook, Jul 14, 3:26 AM EDT, 12 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 326 AM EDT TUE JUL 14 2015 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-151000- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 326 AM EDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-151000- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 326 AM EDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
In the hours before
Special weather statement, Jul 14, 11:21 AM EDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW YORK NY 1121 AM EDT TUE JUL 14 2015 NJZ002-004-006-103>108-NYZ069>075-176>179-141930- WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-WESTERN BERGEN- EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION- EASTERN UNION-ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER- NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)- KINGS (BROOKLYN)-NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS- SOUTHERN NASSAU- 1121 AM EDT TUE JUL 14 2015 ...SHOWERS AND THUNDERSTORMS WILL INCREASE INTO THIS AFTERNOON... SHOWERS AND THUNDERSTORMS WILL INCREASE INTO THIS AFTERNOON...ANY OF WHICH WILL BE CAPABLE OF PRODUCING HEAVY RAIN...UP TO ONE INCH PER HOUR. FOR SOME AREAS...THIS COULD POTENTIALLY LEAD TO POOR DRAINAGE FLOODING. MOTORISTS SHOULD BE ON THE LOOKOUT FOR REDUCED VISIBILITIES...SLICK ROADS...AND PONDING OF WATER WHERE THESE SHOWERS AND THUNDERSTORMS OCCUR. PROCEED WITH CAUTION AND DRIVE EXTRA SLOWLY.
Special weather statement, Jul 14, 3:15 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
315 PM EDT TUE JUL 14 2015
NYZ071-141945-
SOUTHERN WESTCHESTER-SOUTHERN WESTCHESTER-
315 PM EDT TUE JUL 14 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WESTCHESTER
COUNTY...
AT 313 PM EDT...A STRONG THUNDERSTORM WAS OVER YONKERS...MOVING
NORTHEAST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR...
YONKERS AROUND 320 PM EDT.
BRONXVILLE AROUND 325 PM EDT.
WHITE PLAINS AND SCARSDALE AROUND 345 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE GREENVILLE...
TUCKAHOE...EASTCHESTER...ARDSLEY AND HARTSDALE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4091 7389 4093 7392 4094 7391 4103 7384
4105 7380 4099 7367 4090 7387
TIME...MOT...LOC 1913Z 224DEG 11KT 4093 7389
GOODMANSpecial weather statement, Jul 14, 3:26 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW YORK NY 326 PM EDT TUE JUL 14 2015 CTZ006-010-142015- SOUTHERN NEW HAVEN-NORTHERN NEW HAVEN- 326 PM EDT TUE JUL 14 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL NEW HAVEN COUNTY... AT 325 PM EDT...A STRONG THUNDERSTORM WAS OVER ORANGE...OR OVER MILFORD...MOVING NORTHEAST AT 10 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR... ORANGE AROUND 350 PM EDT. WOODBRIDGE AROUND 410 PM EDT. NEW HAVEN...HAMDEN AND NORTH HAVEN AROUND 415 PM EDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE WEST HAVEN. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 4135 7286 4123 7302 4125 7306 4140 7297 TIME...MOT...LOC 1925Z 212DEG 9KT 4126 7302 GOODMAN
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 2:23 AM EDT | Areal Flood Advisory | OKX | Nassau, Suffolk | 52 min |
| Jul 14, 12:23 PM EDT | Areal Flood Advisory | OKX | Kings, Queens | 112 min |
| Jul 14, 1:13 PM EDT | Areal Flood Advisory | OKX | Bronx, Westchester | 2 hr |
| Jul 14, 3:15 PM EDT | Special Weather Statement | OKX | Bronx | 30 min |
| Jul 14, 3:19 PM EDT | Areal Flood Advisory | OKX | Bronx, New York, Westchester | 116 min |
| Jul 14, 3:36 PM EDT | Areal Flood Advisory | OKX | Kings | 114 min |
| Jul 14, 4:08 PM EDT | Small Craft Advisory | OKX | 47 hr | |
| Jul 14, 3:10 PM EDT | Areal Flood Advisory | OKX | Greater Bridgeport Planning Region, Naugatuck Valley Planning Region | 2 hr |
| Jul 14, 3:26 PM EDT | Special Weather Statement | OKX | 49 min | |
| Jul 14, 4:40 PM EDT | Areal Flood Advisory | OKX | Naugatuck Valley Planning Region | 3 hr |
Nearby
Coastal Flood Statements in New York, 2015Coastal Flood Statements in Connecticut, 2015Every coastal flood statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.